×

Found 9 Documents (Results 1–9)

The Miles theorem and the first boundary value problem for the Taylor-Goldstein equation. (Russian, English) Zbl 1438.76019

Sib. Zh. Ind. Mat. 22, No. 3, 24-38 (2019); translation in J. Appl. Ind. Math. 13, No. 3, 460-471 (2019).
MSC:  76E05 76B70
PDF BibTeX XML Cite
Full Text: DOI

A dynamical system connnected with the inhomogeneous six-vertex model. II: Evolution of orthogonal and symplectic matrices: An algebraic-geometric description. (English. Russian original) Zbl 0970.37046

J. Math. Sci., New York 88, No. 2, 255-263 (1998); translation from Zap. Nauchn. Semin. POMI 224, 225-239 (1995).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field